Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 229, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Dec 13, 2015, 5:06 AM CST for Leon County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 13, 2015, 5:06 AM CST (11:06 UTC)
- Expired
- Dec 13, 2015, 8:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Leon County, TX
The radar
The Ft Hood radar (KGRK), 161 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 11.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
935
WGUS54 KFWD 131106
FFWFWD
TXC289-131400-
/O.NEW.KFWD.FF.W.0229.151213T1106Z-151213T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
506 AM CST SUN DEC 13 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEON COUNTY IN CENTRAL TEXAS...
* UNTIL 800 AM CST
* AT 505 AM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUFFALO...CENTERVILLE...JEWETT...NORMANGEE...OAKWOOD...MARQUEZ AND
LEONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
3109 9576 3109 9598 3097 9624 3106 9624
3125 9633 3137 9632 3162 9579 3160 9576
3165 9574 3160 9571 3156 9571 3153 9576
3148 9572 3146 9575 3146 9571 3132 9566
$$
AJS1 follow-up statement
638
WGUS74 KFWD 131158
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
558 AM CST SUN DEC 13 2015
TXC289-131400-
/O.CON.KFWD.FF.W.0229.000000T0000Z-151213T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEON TX-
558 AM CST SUN DEC 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CST FOR
LEON COUNTY...
AT 551 AM CST...EMERGENCY MANAGEMENT REPORTED SEVERAL ROAD CLOSURES
DUE TO FLOODING ACROSS THE COUNTY. COUNTY ROAD 436 NEAR HIGHWAY 39
IN FLYNN WAS WASHED OUT EARLY THIS MORNING AS WELL. WHILE THE HEAVY
RAINFALL HAS MOVED EAST OF THE AREA...LIGHT TO MODERATE RAINFALL
WILL CONTINUE FOR THE NEXT SEVERAL HOURS...FURTHER EXACERBATING THE
FLOODING ISSUES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUFFALO...CENTERVILLE...JEWETT...NORMANGEE...OAKWOOD...MARQUEZ AND
LEONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3127 9573 3120 9575 3116 9573 3114 9578
3109 9576 3109 9598 3097 9624 3106 9624
3125 9633 3137 9632 3162 9579 3160 9576
3165 9574 3160 9571 3156 9571 3153 9576
3148 9572 3146 9575 3146 9571 3132 9566
$$
AJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 13, 3:09 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Dec 13, 3:09 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 309 AM CST SUN DEC 13 2015 .DISCUSSION... SQUALL LINE MOVING THROUGH MUCH OF NORTH AND CENTRAL TEXAS WILL CONTINUE TO MOVE STEADILY EAST THROUGH THE REMAINDER OF THE MORNING HOURS. RAIN AND THUNDERSTORMS ARE EXPECTED TO END AROUND 9 AM FOR AREAS WEST OF I-35/I-35W. TO THE EAST...LIGHT RAIN WILL LINGER FOR A FEW MORE HOURS BEFORE DIMINISHING AFTER NOON. THE HIGH TEMPERATURE FOR TODAY HAS ALREADY BEEN ACHIEVED...AS DAYTIME TEMPERATURES WILL BE LIMITED TO THE LOWER 60S. IN THE RECORD BOOKS...TODAY WILL GO DOWN WITH HIGHS IN THE 70S...BUT YOU AND I WILL KNOW BETTER. ONCE THE RAIN STOPS...THE WINDS WILL BEGIN TO INCREASE ESPECIALLY IN THE WESTERN THIRD OF THE AREA. WIND GUSTS TO AROUND 35 MPH ARE POSSIBLE FROM EASTLAND COUNTY TO MILLS COUNTY. OTHER AREAS WILL SEE WIND GUSTS TO AT LEAST 25 MPH AT TIMES. THE REMAINDER OF THE FORECAST IS RELATIVELY QUIET. THE UPPER LOW AND ASSOCIATED SHORT WAVE TROUGH WILL MOVE EAST AND BRING THIS RAIN TO AN END. HIGH PRESSURE IS BACK ON MONDAY AND THE NEXT SYSTEM BEGINS TO ARRIVE ON TUESDAY. THIS SYSTEM WILL HAVE SOME MOISTURE WITH IT AND WILL CONTINUE TO KEEP SMALL CHANCES FOR RAIN GOING IN THE EAST AND SOUTHEAST. THIS SYSTEM WILL MOVE THROUGH QUICKLY...ALLOWING FOR HIGH PRESSURE TO RETURN FOR THE LATER HALF OF THE WEEK. .CLIMATE... AS OF 3 AM...THE GAINESVILLE AIRPORT HAS RECEIVED 0.19 INCHES OF RAIN...WHICH BRINGS THE TOTAL IN GAINESVILLE TO OVER 80 INCHES FOR THE YEAR. THE LOW TEMPERATURE AT DFW AIRPORT ON SATURDAY WAS 70 DEGREES. THIS BROKE THE DAILY RECORD FOR THE 12TH OF DECEMBER...AND ALSO BROKE THE RECORD FOR THE WARMEST LOW TEMPERATURE IN DECEMBER. THE FORMER RECORD WAS 69 DEGREES FOR THE LOW ON DECEMBER 16 1924 FOX && .AVIATION... /ISSUED 1129 PM CST SAT DEC 12 2015/ /06Z TAFS/ SHOWERS AND ISOLATED THUNDERSTORMS ARE DEVELOPING ACROSS THE REGION IN ADVANCE OF A LINE OF STORMS. WIND SPEEDS WILL ALSO BE ON THE INCREASE OVER THE NEXT FEW HOURS AND ARE EXPECTED TO SHIFT FROM SOUTHEAST TO SOUTHWEST AHEAD OF THE SQUALL LINE. THE LINE OF STORMS IS STILL ON TRACK TO AFFECT THE AIRPORTS BETWEEN 08-10Z WITH STRONG AND GUSTY WEST WINDS POSSIBLE. WEST WINDS WILL PREVAIL BEHIND THE LINE FOR A FEW HOURS AND EVENTUALLY BECOME SOUTHWEST DURING THE SUNDAY MORNING HOURS. SPEEDS WILL INCREASE IN THE AFTERNOON TO 10-15 KTS WITH HIGHER GUSTS. MVFR CIGS WILL PREVAIL UNTIL THE SQUALL LINE PASSES AND THEN CIGS WILL IMPROVE TO VFR AND SHOULD BECOME MOSTLY CLEAR SUNDAY AFTERNOON. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 45 68 47 70 / 80 0 0 0 5 WACO, TX 65 42 71 47 72 / 90 0 0 0 20 PARIS, TX 62 43 64 43 68 / 100 10 0 0 10 DENTON, TX 61 42 66 45 69 / 80 5 0 0 5 MCKINNEY, TX 61 42 65 44 69 / 90 5 0 0 10 DALLAS, TX 63 46 67 49 70 / 80 5 0 0 10 TERRELL, TX 62 43 67 47 70 / 100 5 0 0 20 CORSICANA, TX 63 45 69 49 71 / 90 5 0 0 20 TEMPLE, TX 64 43 70 47 71 / 90 0 0 0 20 MINERAL WELLS, TX 62 39 70 43 70 / 40 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ094-095-105>107- 120>123-135-146>148-160>162-174-175. && 79/14
Hazardous weather outlook, Dec 13, 3:25 AM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 AM CST SUN DEC 13 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140930- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 325 AM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS EARLY THIS MORNING...MAINLY EAST OF THE INTERSTATE 35 CORRIDOR MAY BRIEFLY BECOME SEVERE WITH DAMAGING WINDS. IN ADDITION...LOCALIZED HEAVY RAINFALL MAY CAUSE FLASH FLOODING THROUGH THE MORNING EAST OF INTERSTATE 35. THUNDERSTORM CHANCES WILL END FROM WEST TO EAST THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH 9 AM EAST OF INTERSTATE 35.
In the hours before
Special weather statement, Dec 13, 2:59 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
259 AM CST SUN DEC 13 2015
TXZ104-119>121-134-135-146-131000-
ROCKWALL TX-DALLAS TX-NAVARRO TX-KAUFMAN TX-ELLIS TX-COLLIN TX-
HENDERSON TX-
259 AM CST SUN DEC 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELLIS...COLLIN...EASTERN
DALLAS...NAVARRO...ROCKWALL...WESTERN HENDERSON AND KAUFMAN COUNTIES
UNTIL 400 AM CST...
AT 258 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR UNIVERSITY PARK TO
WILMER TO NEAR BARDWELL...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DALLAS...PLANO...GARLAND...MESQUITE...MCKINNEY...CARROLLTON...
RICHARDSON...ALLEN...ROWLETT...WYLIE...ROCKWALL...LANCASTER...FARMERS
BRANCH...CORSICANA...BALCH SPRINGS...UNIVERSITY PARK...SACHSE...
ENNIS...TERRELL AND SEAGOVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 20 BETWEEN MILE MARKERS 471 AND 511.
INTERSTATE 30 BETWEEN MILE MARKERS 47 AND 79.
INTERSTATE 45 BETWEEN MILE MARKERS 219 AND 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3334 9638 3335 9629 3285 9630 3284 9629
3284 9609 3201 9607 3185 9673 3255 9673
3298 9685 3340 9648 3340 9639
TIME...MOT...LOC 0858Z 217DEG 32KT 3289 9677 3261 9669 3225 9672
CAVANAUGHLocal storm report, Dec 13, 3:54 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 AM CST SUN DEC 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND GST ROCKWALL 32.93N 96.45W
12/13/2015 M62 MPH ROCKWALL TX ASOS
62 MPH WIND GUST RPORTED BY THE ASOS IN ROCKWALLSpecial weather statement, Dec 13, 4:01 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
401 AM CST SUN DEC 13 2015
TXZ121>123-131100-
RAINS TX-KAUFMAN TX-VAN ZANDT TX-
401 AM CST SUN DEC 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT...RAINS AND EASTERN
KAUFMAN COUNTIES UNTIL 500 AM CST...
AT 358 AM CST...MEASURED WIND GUSTS OF 50 MPH OCCURRED ALONG A LINE
OF STRONG THUNDERSTORMS EXTENDING FROM NEAR QUINLAN TO NEAR
MABANK...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL CONTINUE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TERRELL...CANTON...WILLS POINT...GRAND SALINE...MABANK...VAN...
EDGEWOOD...EMORY...KEMP...EAST TAWAKONI...FRUITVALE...EDOM...LAKE
TAWAKONI STATE PARK...PURTIS CREEK STATE PARK...POINT AND OAK RIDGE.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 502 AND 542.
LAT...LON 3236 9546 3236 9625 3284 9626 3284 9594
3287 9599 3297 9595 3298 9591 3298 9567
3272 9564 3268 9559 3248 9560
TIME...MOT...LOC 0958Z 234DEG 33KT 3283 9617 3242 9611
CAVANAUGHSpecial weather statement, Dec 13, 4:10 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
410 AM CST SUN DEC 13 2015
TXZ121>123-131100-
RAINS TX-KAUFMAN TX-VAN ZANDT TX-
410 AM CST SUN DEC 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT...RAINS AND EASTERN
KAUFMAN COUNTIES UNTIL 500 AM CST...
AT 359 AM CST...THE PUBLIC REPORTED A LINE OF STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR QUINLAN TO NEAR MABANK...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TERRELL...CANTON...WILLS POINT...GRAND SALINE...MABANK...VAN...
EDGEWOOD...EMORY...KEMP...EAST TAWAKONI...FRUITVALE...EDOM...LAKE
TAWAKONI STATE PARK...PURTIS CREEK STATE PARK...POINT AND OAK RIDGE.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 502 AND 542.
LAT...LON 3236 9546 3236 9625 3284 9626 3284 9594
3287 9599 3297 9595 3298 9591 3298 9567
3272 9564 3268 9559 3248 9560
TIME...MOT...LOC 0959Z 234DEG 33KT 3283 9617 3242 9611
CAVANAUGHSpecial weather statement, Dec 13, 4:37 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CST SUN DEC 13 2015
TXZ094-095-105>107-123-131130-
LAMAR TX-HUNT TX-HOPKINS TX-RAINS TX-DELTA TX-FANNIN TX-
437 AM CST SUN DEC 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOPKINS...EASTERN FANNIN...
EASTERN HUNT...DELTA...LAMAR AND NORTHERN RAINS COUNTIES UNTIL 530 AM
CST...
AT 436 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
BENNINGTON TO NEAR EAST TAWAKONI...AND MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PARIS...SULPHUR SPRINGS...COMMERCE...COOPER...HONEY GROVE...
BLOSSOM...EMORY...EAST TAWAKONI...CUMBY...COMO...CAMPBELL...DEPORT...
COOPER LAKE PARK SOUTH SULPHUR...COOPER LAKE PARK DOCTORS CREEK...
POINT...ROXTON...LADONIA...LONE OAK...TIRA AND PECAN GAP.
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 102 AND 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3393 9556 3388 9554 3389 9551 3388 9551
3387 9540 3389 9532 3296 9531 3296 9566
3285 9565 3287 9598 3386 9599 3387 9599
3389 9593 3384 9584 3386 9581 3384 9577
3389 9575 3388 9570 3394 9560
TIME...MOT...LOC 1036Z 272DEG 19KT 3385 9594 3296 9587
CAVANAUGHSpecial weather statement, Dec 13, 4:53 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
453 AM CST SUN DEC 13 2015
TXZ135-147-148-162-131145-
ANDERSON TX-LEON TX-FREESTONE TX-HENDERSON TX-
453 AM CST SUN DEC 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR ANDERSON...HENDERSON...EASTERN
FREESTONE AND NORTHEASTERN LEON COUNTIES UNTIL 545 AM CST...
AT 452 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EUSTACE TO NEAR
CENTERVILLE...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PALESTINE...ATHENS...CHANDLER...MALAKOFF...ELKHART...FRANKSTON...
BROWNSBORO...EUSTACE...BERRYVILLE...EDOM...COFFEE CITY...MURCHISON...
OAKWOOD...POYNOR AND MOORE STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3151 9574 3147 9572 3146 9575 3146 9571
3136 9566 3130 9567 3127 9573 3119 9575
3116 9596 3236 9600 3236 9545 3223 9549
3218 9546 3215 9548 3208 9542 3185 9545
3182 9540 3176 9540 3168 9528 3161 9526
TIME...MOT...LOC 1052Z 254DEG 40KT 3232 9593 3125 9590
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 6:02 PM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson | 3 hr |
| Dec 12, 6:09 PM CST | Areal Flood Advisory | FWD | Fannin, Lamar | 3 hr |
| Dec 12, 7:05 PM CST | River Flood Warning | FWD | Hunt | 44 hr |
| Dec 12, 7:05 PM CST | River Flood Warning | FWD | Hunt, Rockwall | 42 hr |
| Dec 12, 7:34 PM CST | Areal Flood Advisory | FWD | Leon | 3 hr |
| Dec 12, 7:55 PM CST | Areal Flood Advisory | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 3 hr |
| Dec 12, 8:58 PM CST | Flash Flood Warning | FWD | Anderson, Freestone, Henderson, Leon | 3 hr |
| Dec 12, 10:10 PM CST | Special Weather Statement | FWD | Eastland, Stephens | 65 min |
| Dec 12, 10:44 PM CST | Areal Flood Advisory | FWD | Hopkins, Rains, Van Zandt | 2 hr |
| Dec 12, 11:14 PM CST | Special Weather Statement | FWD | Comanche, Eastland, Erath, Jack, Palo Pinto, Young | 61 min |
| Dec 12, 11:42 PM CST | Special Weather Statement | FWD | Hamilton, Mills | 48 min |
| Dec 12, 11:53 PM CST | Areal Flood Warning | FWD | Anderson, Freestone, Henderson, Leon, Van Zandt | 6 hr |
| Dec 13, 12:12 AM CST | Special Weather Statement | FWD | Erath, Hood, Jack, Montague, Palo Pinto, Parker and 2 more | 63 min |
| Dec 13, 12:30 AM CST | Special Weather Statement | FWD | Bosque, Coryell, Hamilton, Lampasas | 60 min |
| Dec 13, 12:52 AM CST | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 53 min |
| Dec 13, 1:05 AM CST | Special Weather Statement | FWD | Cooke, Denton, Montague, Parker, Tarrant, Wise | 55 min |
| Dec 13, 1:09 AM CST | Special Weather Statement | FWD | Bell, Hill, Johnson, McLennan | 66 min |
| Dec 13, 1:23 AM CST | Severe Thunderstorm Warning | FWD | Bell, Coryell | 37 min |
| Dec 13, 1:34 AM CST | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 41 min |
| Dec 13, 1:52 AM CST | Special Weather Statement | FWD | Collin, Cooke, Dallas, Denton, Ellis, Grayson and 3 more | 53 min |
| Dec 13, 1:55 AM CST | Special Weather Statement | FWD | Bell, Falls, Hill, McLennan, Milam | 50 min |
| Dec 13, 2:06 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 54 min |
| Dec 13, 2:55 AM CST | Special Weather Statement | FWD | Falls, Milam, Robertson | 65 min |
| Dec 13, 2:59 AM CST | Special Weather Statement | FWD | Collin, Dallas, Kaufman, Navarro, Rockwall | 61 min |
| Dec 13, 3:11 AM CST | Severe Thunderstorm Warning | FWD | Milam, Robertson | 64 min |
| Dec 13, 3:43 AM CST | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt, Rockwall | 62 min |
| Dec 13, 4:01 AM CST | Special Weather Statement | FWD | Rains, Van Zandt | 59 min |
| Dec 13, 4:10 AM CST | Special Weather Statement | FWD | Rains, Van Zandt | 50 min |
| Dec 13, 4:10 AM CST | Severe Thunderstorm Warning | FWD | Leon, Robertson | 43 min |
| Dec 13, 4:37 AM CST | Special Weather Statement | FWD | Delta, Hopkins, Lamar, Rains | 53 min |
| Dec 13, 4:47 AM CST | Areal Flood Advisory | FWD | Hunt, Kaufman, Rains, Van Zandt | 3 hr |
| Dec 13, 4:53 AM CST | Special Weather Statement | FWD | Anderson, Henderson | 52 min |
| Dec 13, 5:11 AM CST | Flash Flood Warning | FWD | Henderson, Van Zandt | 4 hr |
| Dec 13, 5:46 AM CST | Areal Flood Warning | FWD | Anderson, Freestone | 5 hr |
| Dec 13, 7:56 AM CST | Areal Flood Warning | FWD | Leon | 24 hr |
| Dec 13, 8:34 AM CST | River Flood Warning | FWD | Collin | 22 hr |
| Dec 13, 8:36 AM CST | River Flood Warning | FWD | Limestone | 36 hr |
| Dec 13, 8:36 AM CST | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Dec 13, 9:11 AM CST | Areal Flood Warning | FWD | Henderson, Van Zandt | 109 min |
| Dec 13, 1:28 PM CST | River Flood Warning | FWD | Ellis, Kaufman | 65 hr |
| Dec 13, 1:28 PM CST | River Flood Warning | FWD | Collin | 35 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.